# SDR WX0A071951

- Difficulty date: May 22, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 99305389
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT CUSP WEB CORRODED STATION 636 TO STATION 655.  REMOVED DAMAGED SECTION OF CUSP WEB, LOCATED, DRILLED & INSTALLED A REPLACEMENT WEB SECTION STATION 598 TO STATION 712 IAW SRM 51-10-4, AND 51-30-2.
